# SDR SWIA2018011844141

- Difficulty date: January 12, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 34,778 hours, 32,315 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE IN FLIGHT. RETURN TO FIELD.  FLT (5016). FO: 1/15/2018. CLOSED. REPLACED NLG.
